The Open UniversitySkip to content

Singularities of meromorphic functions with Baker domains

Rippon, P. J. and Stallard, G. M. (2006). Singularities of meromorphic functions with Baker domains. Mathematical Proceedings of the Cambridge Philosophical Society, 141(2) pp. 371–382.

Full text available as:
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (151Kb)
DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 0305-0041
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 16077
Depositing User: Users 8955 not found.
Date Deposited: 06 May 2009 14:01
Last Modified: 26 Feb 2016 03:16
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340